# SDR 2A6D20240828004

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,057 hours, 25,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,556 hours, 16,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: LHPN350A21107122
- Condition: Worn
- Location: Zone 100
- Part time: 8,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH STA2700 STIFFENER (LH PN: 350A21-1071.22; RH PN: 350A211071.23) IN THE FORM OF WEAR CAUSED BY A NEARBY BOLT HEAD.
